# SDR CALA2013120993543

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 95,022 hours, 15,026 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part serial: K633
- Condition: Faulty
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT CTR FUEL PUMP DOES NOT TEST PROPERLY.  CLEANED RELAY K633, TESTED GOOD.
